← Search

Review of Economic Studies Vol. 31 No. 2 1964

The Stability of the Cournot Oligopoly Solution: A Further Generalization

K. Okuguchi

Abstract

Journal Article The Stability of The Cournot Oligopoly Solution: A Further Generalization Get access K. Okuguchi K. Okuguchi Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 31, Issue 2, April 1964, Pages 143–146, https://doi.org/10.2307/2296196 Published: 01 April 1964

DOI
10.2307/2296196
Volume
31
Issue
2
Pages
143
Sources
openalex crossref

Cite